Journal of the Mathematical Society of Japan

Isomorphism of meromorphic function fields on Riemann surfaces

Tomomi GOUMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 3 (1993), 547-555.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105164

Digital Object Identifier
doi:10.2969/jmsj/04530547

Mathematical Reviews number (MathSciNet)
MR1219884

Zentralblatt MATH identifier
0788.30032

Subjects
Primary: 30H05: Bounded analytic functions
Secondary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]

Citation

GOUMA, Tomomi. Isomorphism of meromorphic function fields on Riemann surfaces. J. Math. Soc. Japan 45 (1993), no. 3, 547--555. doi:10.2969/jmsj/04530547. https://projecteuclid.org/euclid.jmsj/1227105164


Export citation